Alert archive / Vermont / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 28, 2016, 5:08 PM EDT for Caledonia County, Lamoille County, Orleans County, Vermont. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 28, 2016, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caledonia County, VT, Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 59 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 5:08 PM EDT | TSTM WND DMG | Belvidere Center, VT | TREES DOWN ON BOG ROAD |
| Aug 28, 5:45 PM EDT | TSTM WND DMG | Johnson, VT | TREES DOWN IN JOHNSON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859
WUUS51 KBTV 282108
SVRBTV
VTC005-015-019-282200-
/O.NEW.KBTV.SV.W.0048.160828T2108Z-160828T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LAMOILLE COUNTY IN NORTHWESTERN VERMONT...
SOUTHWESTERN ORLEANS COUNTY IN NORTHEASTERN VERMONT...
NORTHWESTERN CALEDONIA COUNTY IN NORTHEASTERN VERMONT...
* UNTIL 600 PM EDT
* AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELVIDERE
CENTER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON...EDEN...CRAFTSBURY...IRASBURG...GLOVER...LOWELL...
GREENSBORO...BARTON...ALBANY...BELVIDERE CENTER...GREENSBORO
BEND...ALBANY CENTER...CRYSTAL LAKE STATE PARK...NORTH WOLCOTT...
GREEN RIVER RESERVOIR...EAST JOHNSON...EAST ALBANY...TROMP POINT...
GARFIELD AND EAST GREENSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4451 7224 4465 7278 4479 7273 4480 7261
4478 7258 4481 7255 4481 7211
TIME...MOT...LOC 2107Z 283DEG 19KT 4472 7264
HAIL...1.00IN
WIND...60MPH
$$
KGM2 follow-up statements
168
WWUS51 KBTV 282139
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
539 PM EDT SUN AUG 28 2016
VTC005-015-019-282200-
/O.CON.KBTV.SV.W.0048.000000T0000Z-160828T2200Z/
LAMOILLE VT-ORLEANS VT-CALEDONIA VT-
539 PM EDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN LAMOILLE...SOUTHWESTERN ORLEANS AND NORTHWESTERN
CALEDONIA COUNTIES...
AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TROMP POINT...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRAFTSBURY...GLOVER...GREENSBORO...BARTON...ALBANY...GREENSBORO
BEND...ALBANY CENTER...EAST GREENSBORO...CRYSTAL LAKE STATE PARK...
CRAFTSBURY COMMON...EVANSVILLE...WEST GLOVER...SOUTH ALBANY...EAST
ALBANY...EAST CRAFTSBURY AND TROMP POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4451 7224 4464 7248 4478 7247 4481 7211
TIME...MOT...LOC 2139Z 283DEG 19KT 4468 7241
HAIL...1.00IN
WIND...60MPH
$$
KGM720
WWUS51 KBTV 282158
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT SUN AUG 28 2016
VTC005-015-019-282208-
/O.EXP.KBTV.SV.W.0048.000000T0000Z-160828T2200Z/
LAMOILLE VT-ORLEANS VT-CALEDONIA VT-
558 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMOILLE...
SOUTHWESTERN ORLEANS AND NORTHWESTERN CALEDONIA COUNTIES WILL EXPIRE
AT 600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4451 7224 4464 7248 4478 7247 4481 7211
TIME...MOT...LOC 2158Z 283DEG 19KT 4466 7228
$$
KGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:28 PM EDT, 40 minutes earlier.
Area forecast discussion, Aug 28, 4:28 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Burlington VT 428 PM EDT Sun Aug 28 2016 .SYNOPSIS... Showers and thunderstorms will continue across the region through this evening. A cold front will move through the north country overnight and will bring cooler and drier air to the region on Monday. A ridge of high pressure will build into the region Monday night and will remain through Tuesday. && .NEAR TERM /THROUGH MONDAY/... As of 428 PM EDT Sunday...Showers and thunderstorms across the northern portion of the forecast area at this time will slowly come to an end around midnight tonight. A cold front will move south from Canada overnight. Expecting low temperatures to be mainly in the 60s overnight. Expecting skies to start out mostly cloudy Monday morning, and then becoming partly sunny by Monday afternoon as drier air moves into the region. Expecting highs mainly in the 70s on Monday. There could be some sprinkles Monday morning, but feel this is isolated, so have not included in the forecast at this time. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 335 PM EDT Sunday...Surface front will be along the New England coast Monday evening at the start of the short term period, with 500 mb shortwave trough exiting the coast. Surface high pressure and shortwave 500 mb ridging over the forecast area Monday night with dry air. Surface dewpoints fall into the 50s and 1000-500mb mean rh drops below 30 percent. With clear skies and light winds, good radiational cooling scenario, and lows Monday night in the mid/upper 40s in the Adirondacks and Northeast Kingdom, and 50s elsewhere. Will put in some patchy valley fog for the usual places Monday night as well for potential of radiational fog development. Southerly flow returns quickly Tuesday when high pressure shifts east of the area, and winds back in advance of next approaching trough. Dry air also shifts east, and precipitable water increases tuesday to around 1 1/4 inch, a little above normal. A weak surface trough will move out ahead of an approaching 500 mb shortwave trough and provide a focus for showers mainly in the north Tuesday night. Temps Tuesday in the lower 80s except upper 70s in the Northeast Kingdom of VT and Adirondacks, supported by 850mb temps around 13c. Warmer temps Tuesday night than Monday night with warmer southerly flow, cloud cover and higher dewpoints all to limit radiational cooling. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 335 PM EDT Sunday...Wednesday is a transition day with ridge over the western US and flat trough in the east. 500 mb low moving through eastern Canada in northwest flow around the western ridge. Surface trough pushes on through the area Wednesday and is focus for afternoon convection, with upper trough lagging by 12 hours or so. Small amount of instability with capes near 500 j/kg. At this point will continue with just showers and no mention of thunder. Best chances for rain will be during the day Wednesday, and lingering Wednesday night over higher terrain in areas favored by upslope west to northwest low level flow. Cold front arrives Wednesday night, and upper trough carves out lower heights. Noticeably cooler and drier Thursday thru Saturday with nil rain chances for the remainder of the forecast period. 850mb temps near 5-6C supporting max surface temps in the 60s to around 70 depending on elevation. This will be a few degrees below their climatological normals for this time of year. Temperatures rebound late in the weekend with surface high shifting east for warmer southerly flow on Sunday. Building ridge in the east raises heights Saturday and Sunday, and 850 mb temps back to 12-14C, with max surface temps those days in the low 80s. Will see wide swings in temperatures the last half of the forecast period with clear skies and warm sunny days, and also clear skies and light winds at night conducive to good radiational cooling. Initially lows will be in the 40s and 50s Wednesday night, with a cooling trend for the remainder of the week. By Saturday morning patchy frost is possible at Saranac Lake and across the deeper valleys of the northeast kingdom. For Friday night/Saturday morning lows will range from the low to mid 30s to upper 40s...except mid 50s near lake champlain. Average 1st frost at SLK is Sept 7th...so pretty close to normal. && .AVIATION /20Z Sunday THROUGH Friday/... Through 18Z Monday...Expecting showers and thunderstorms to develop across the region this afternoon into early this evening. Mainly VFR conditions expected with some areas of MVFR/IFR in showers and thunderstorms til 03Z Sunday. Some areas of IFR/MVFR in fog from mainly 05Z til 12Z Monday, especially in sheltered valley locations that receive rainfall this afternoon and this evening. Outlook 18Z Monday through Friday... 18Z Monday through Thursday...mainly VFR through 18Z Wednesday, as a ridge of high pressure builds into the region. Some areas of MVFR in scattered rain showers 18Z Wednesday through 00Z Thursday, as a cold front moves through the region. Mainly VFR Thursday and Friday, as a ridge of high pressure builds slowly southeast from Canada. && .MARINE... As of 428 PM EDT Sunday...A lake thunderstorm advisory for Lake Champlain is in effect through this evening. Remember, winds and waves will be locally higher in the vicinity of any thunderstorms. A lake wind advisory for Lake Champlain is in effect through this evening for south winds of 20 to 30 knots, and waves of 1 to 3 feet. Winds will diminish to 5 to 15 knots after midnight, and waves will subside to 1 foot or less after midnight. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...WGH NEAR TERM...WGH SHORT TERM...Hanson LONG TERM...Hanson AVIATION...WGH MARINE...WGH
Hazardous weather outlook, Aug 28, 4:07 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 407 PM EDT SUN AUG 28 2016 NYZ026>031-034-035-087-VTZ001>012-016>019-292015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 407 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH THIS EVENING. SOME THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 28, 2:46 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
246 PM EDT SUN AUG 28 2016
NYZ028-031-VTZ001-002-281945-
EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-
246 PM EDT SUN AUG 28 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...
GRAND ISLE AND WESTERN FRANKLIN COUNTIES...
AT 245 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER ALTONA...
MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEKMANTOWN...CHAZY...MOOERS...ALTONA...ROUSES POINT...CHAMPLAIN...
NORTH HERO...ISLE LA MOTTE...ALBURGH...ALBURGH DUNES STATE PARK...
HIGHGATE FALLS...SOUTH ALBURGH...JERICHO...ELLENBURG DEPOT...GEORGIA
CENTER...STONY POINT...ELLENBURG...ALLENS BAY IN GRAND ISLE COUNTY...
REYNOLDS POINT AND GOOSE BAY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF YOU ARE ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4501 7295 4475 7296 4475 7297 4476 7300
4471 7297 4477 7392 4500 7384
TIME...MOT...LOC 1845Z 264DEG 18KT 4490 7361
KGMSpecial weather statement, Aug 28, 3:44 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EDT SUN AUG 28 2016
NYZ027-028-030-031-034-035-VTZ001>003-005-006-016-017-282045-
WESTERN CLINTON-WESTERN ESSEX-NORTHERN FRANKLIN-SOUTHERN
FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-EASTERN
FRANKLIN-LAMOILLE-WESTERN CHITTENDEN-EASTERN CHITTENDEN-ORLEANS-GRAND
ISLE-WESTERN FRANKLIN-
344 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLINTON...NORTHEASTERN
FRANKLIN...NORTHEASTERN ESSEX...NORTHERN LAMOILLE...GRAND ISLE...
NORTHERN CHITTENDEN...NORTHWESTERN ORLEANS AND FRANKLIN COUNTIES...
AT 343 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SHELDON TO DANNEMORA. MOVEMENT WAS EAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
COLCHESTER...ESSEX JUNCTION...PLATTSBURGH INTERNATIONAL AIRPORT...
FRANKLIN...WINOOSKI...PERU...GRAND ISLE...BEEKMANTOWN...FAIRFAX...
CHAZY...DANNEMORA...MOOERS...UNDERHILL...ALTONA...RICHFORD...ROUSES
POINT...SHELDON...WESTFORD...FAIRFIELD AND BERKSHIRE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF YOU ARE ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4484 7219 4448 7299 4445 7424 4486 7425
4500 7404 4500 7215
TIME...MOT...LOC 1943Z 274DEG 23KT 4487 7296 4473 7369
KGMSpecial weather statement, Aug 28, 4:46 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 446 PM EDT SUN AUG 28 2016 NYZ028-031-VTZ001>003-005-006-016-017-282145- EASTERN CLINTON-WESTERN CLINTON-EASTERN FRANKLIN-WESTERN CHITTENDEN-LAMOILLE-ORLEANS-EASTERN CHITTENDEN-GRAND ISLE-WESTERN FRANKLIN- 446 PM EDT SUN AUG 28 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CLINTON... LAMOILLE...GRAND ISLE...NORTHERN CHITTENDEN...WESTERN ORLEANS AND FRANKLIN COUNTIES... AT 446 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR FAIRFIELD TO NEAR PLATTSBURGH INTERNATIONAL AIRPORT. MOVEMENT WAS EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PLATTSBURGH INTERNATIONAL AIRPORT...FRANKLIN...GRAND ISLE... BEEKMANTOWN...FAIRFAX...CHAZY...MOOERS...ALTONA...RICHFORD...ROUSES POINT...SHELDON...WESTFORD...FAIRFIELD...BERKSHIRE...TROY...SOUTH HERO...JOHNSON...ENOSBURG FALLS...EDEN AND BAKERSFIELD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF YOU ARE ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. LAT...LON 4500 7210 4456 7242 4460 7371 4500 7368 TIME...MOT...LOC 2046Z 272DEG 39KT 4476 7297 4471 7345 KGM
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:46 PM EDT | Special Weather Statement | BTV | Grand Isle | 59 min |
| Aug 28, 3:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Orleans | 61 min |
| Aug 28, 4:46 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Lamoille, Orleans | 59 min |
| Aug 28, 5:15 PM EDT | Flash Flood Warning | BTV | Franklin, Grand Isle, Lamoille, Orleans | 3 hr |
| Aug 28, 5:46 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans | 59 min |
| Aug 28, 5:49 PM EDT | Special Weather Statement | BTV | Grand Isle | 56 min |
| Aug 28, 6:12 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 63 min |
| Aug 28, 6:46 PM EDT | Special Weather Statement | BTV | Caledonia | 44 min |
| Aug 28, 7:23 PM EDT | Special Weather Statement | BTV | Lamoille | 52 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.